# SDR UF6A950411

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851AW
- Make and model: Bag ATP
- Aircraft serial: 2020
- System (JASC): 2310 · HF Communications System
- Part: Circuit Breaker
- Part number: 2TC431250767
- Condition: Popped
- Location: Cb Panel
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORD - FLT 5018 - COMMUNICATIONS FAILED IN NORMAL MODE.  MAINTENANCE RESET CIRCUIT BRAKER E25.  (Z)
